# SDR IPXA2025101631583

- Difficulty date: September 25, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232WG
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: INT-200- MCC FLOORBOARD 232WG HAS AN OVERSIZE SCREW HOLE. 33-038.   FLOOR PANEL 232WG FAB COMPLETED IAW SREO-16407-REQ001 FLOOR PANEL MATERIAL P/N 5024N400001SS-G B/N 0004055277 QTY-1 TOP INSERTS P/N G2001B-3P B/N 0004418941 QTY-50 BOTTOM INSERTS P/N PG2002B-3S B/N 0004392380 QTY-50 GLUE P/N 04-001-0012 B/N 0004348393 QTY 1 KIT EDGE FEEL P/N 04-009-0018 B/N 004376925 QTY 1KIT.
